Some results on projective curvature tensor in Sasakian manifolds
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 881-896
https://doi.org/10.4134/CKMS.c180235
Published online July 31, 2019
Umesh Kumar Gautam, Abdul Haseeb, Rajendra Prasad
University of Lucknow; Jazan University; University of Lucknow
Abstract : In the present paper, we study certain curvature conditions satisfying by the projective curvature tensor in Sasakian manifolds with respect to the generalized-Tanaka-Webster connection. Finally, we give an example of a 3-dimensional Sasakian manifold with respect to the generalized-Tanaka-Webster connection.
Keywords : Sasakian manifolds, projective curvature tensor, $g$-Tanaka-Webster connection, $\eta$-Einstein manifold
MSC numbers : Primary 53C05, 53D15, 53C25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd